# SDR QXEA2010122000895

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  CARGO DOOR THRESHOLD HAS AREAS OF CORROSION.  BLENDED CORROSION IAW SRM 51-21-00-02.  REMAINING THICKNESS 0.52" OUTSIDE OF LIMITS.  FABRICATED AND INSTALLED NEW DOOR THRESHOLD IAW T/C 6-53-958.
